# SDR ASAA2018092126192

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,574 hours, 3,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25828
- Condition: Faulty
- Location: Ac Bay
- Part time: 9,612 hours, 3,247 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL DURING THE AFTER START CHECKLIST. GROUNDED - YES. REPLACED RT PACK TRIM AIR MODULATING VALVE/ TEMP CONTROL VALVE. OP CHECK/ LEAK CHECK GOOD. OPS NORMAL. TCV FAULT CLEARED.
